IJPAM: Volume 70, No. 7 (2011)

BASES IN THE SPACE OF
VECTOR VALUED ANALYTIC DIRICHLET SERIES

G.S. Srivastava$^1$, Archna Sharma$^2$
$^{1,2}$Department of Mathematics
Indian Institute of Technology Roorkee
Roorkee, 247667, INDIA


Abstract. The space $X$ of all functions represented by vector valued Dirichlet series and analytic in a half plane is considered in this paper. The space is endowed with a certain topology under which $X$ become a Frechet space. On this space the form of linear continuous operator $F$ from $X$ to $X$ is characterized. We have also given a characterization of proper bases.

Received: May 2, 2011

AMS Subject Classification: 30B50, 46A35

Key Words and Phrases: vector valued Dirichlet series, analytic functions, proper bases

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 7